# SDR 2004F00076

- Difficulty date: January 16, 2004
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N87
- Make and model: Cndair CL6002B16
- Aircraft serial: 5190
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

ON FINAL APPROACH GEAR EXTENSION AND ANTI-SKID OUTBOARD FAIL MALFUNCTION OCCURRED.  GEAR RECYCLED AND SOME TROUBLESHOOTING WAS UNSUCCESSFUL. IN FLIGHT EMERGENCY WAS DECLARED, EQUIPMENT CALLED OUT, ANTI-SKID TURNED OFF AND UNEVENTFUL LANDING CARRIED OUT.  NO DAMAGE TO TIRES OR AIRCRAFT.  REPLACED TWO WHEEL SPEED SENSORS AND REPAIRED BROKEN WIRE.  (M)
